# SDR FDKA2009071100150

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 16,433 hours, 15,363 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 8497
- Condition: Cracked
- Location: Cockpit
- Part time: 11,076 hours, 9,882 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FRL 6243 CVG-PHL.  CREW RETURNED TO THE FIELD DUE TO CAPTAIN'S WINDSHIELD SHATTERED IN FLIGHT AND BURNING SMELL IN THE CABIN.  MX REMOVED AND REPLACED THE WINDSHIELD, RAN PACKS AND INSPECTED, FOUND NO DEFECTS.
